ID 53568
Author
Katayama, Shin-ichi Department of Mathematical and Natural Sciences,Faculty of Integrated Arts and Science, The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
In their paper [4],A. Schinzel and W. Sierpinski have investigated
the diophantine equaion (x^2- 1)(y^2-1)=(z^2-1)^2. In this
paper,we shall investigate an analogous equation (x^2+1)(y^2+1)=(z^2+1)^2.
Journal Title
Journal of mathematics, the University of Tokushima
ISSN
13467387
NCID
AA11595324
Volume
40
Start Page
9
End Page
14
Sort Key
9
Published Date
2006
EDB ID
FullText File
language
eng
departments
Science and Technology